4 Publications

Mark all

[4]
2018 | Conference Paper | IST-REx-ID: 184   OA
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “Shellability is NP-complete,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99, p. 41:1-41:16.
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 701
J. Kynčl and Z. Patakova, “On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4,” The Electronic Journal of Combinatorics, vol. 24, no. 3, pp. 1–44, 2017.
View | Files available
 
[2]
2017 | Journal Article | IST-REx-ID: 610   OA
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result,” Israel Journal of Mathematics, vol. 222, no. 2, pp. 841–866, 2017.
View | Files available | DOI | Download (ext.)
 
[1]
2015 | Conference Paper | IST-REx-ID: 1511
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 476–490.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

4 Publications

Mark all

[4]
2018 | Conference Paper | IST-REx-ID: 184   OA
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “Shellability is NP-complete,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99, p. 41:1-41:16.
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 701
J. Kynčl and Z. Patakova, “On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4,” The Electronic Journal of Combinatorics, vol. 24, no. 3, pp. 1–44, 2017.
View | Files available
 
[2]
2017 | Journal Article | IST-REx-ID: 610   OA
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result,” Israel Journal of Mathematics, vol. 222, no. 2, pp. 841–866, 2017.
View | Files available | DOI | Download (ext.)
 
[1]
2015 | Conference Paper | IST-REx-ID: 1511
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 476–490.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed